# SDR SWAA2022092830289

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 76,293 hours, 45,137 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1ENG PLYON PANEL 431ER IS DELAM'ED LOWER FWD PORTION OF THE PANEL / [01] REMOVED AND REPLACED #1 ENGINE FWD STRUT FAIRING PANEL 431ER PER AMM 54-53-02
